# SDR UPS05845531

- Difficulty date: September 12, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Bs 1720-1776
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - CRACKED LONGERON AT STA 1736 L15R.  CUT OUT DAMAGED LONGERON, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21, 51-1-20D, 53-2-2 FIG 10 AND DWG 5894025.
